# SDR DALA2021022601117

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CRACK INDICATION ON FRAME 4 LH SIDE LATERAL WINDOW FRAME VERTICAL STIFFENER LOWER POSITION. CORRECTIVE ACTION: PERFORMED REPAIR PER DELTA WORKCARD 5311-01230-01A AND AD2020-06-10. (1739930)
